MathSciNet Relay Station
MathSciNet bibliographic data
MR1173120 49L20 (35B37 49K45 93E20)
Bensoussan, A.; Frehse, J. On Bellman equations of ergodic control in ${\bf R}^n$. J. Reine Angew. Math. 429 (1992), 125–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement